zbMATH — the first resource for mathematics

Regular spaces with symmetries. (English. Russian original) Zbl 0294.53036
Math. Notes 14(1973), 621-625 (1974); translation from Mat. Zametki 14, 113-120 (1973).

53C30 Differential geometry of homogeneous manifolds
53C35 Differential geometry of symmetric spaces
Full Text: DOI
[1] A. S. Fedenko, ?Homogeneous?-spaces and spaces with symmetries,? Vestnik Belorusskogo Un-ta, Series 1, No. 2, 25-30 (1972).
[2] O. Loos, Symmetric Spaces, Vol. 1, Benjamin, New York (1969). · Zbl 0175.48601
[3] N. A. Stepanov, ?Basic facts of the theory of?-spaces,? Izv. Vuzov, Matematika, No. 3, 88-95 (1967).
[4] K. Nomizu, Lie Groups and Differential Geometry, Mathematical Society of Japan, Tokyo (1956). · Zbl 0071.15402
[5] K. Nomizu, ?Invariant affine connections on homogeneous spaces,? Amer. J. Math.,76, No. 1, 33-65 (1954). · Zbl 0059.15805 · doi:10.2307/2372398
[6] K. Yamaguti, ?On the Lie triple system and its generalization,? J. Sci. Hiroshima Univ.,21, 155-160 (1958). · Zbl 0084.18404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.